MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER DEVICE (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER DEVICE (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -7.00/2.5/102 (sphere/cylinder/axis) implantable collamer lens into the patients right eye (od) on an unknown date.Excessive vault was reported.Lens remains implanted.No patient injury reported.Cause was reported as unknown.Additional information was requested but has not been provided to date.
 
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -7.00/2.5/102 (sphere/cylinder/axis) implantable collamer lens into the patients right eye (od) on (b)(6)2023.Excessive vault was reported.On (b)(6) 2024 the lens was exchanged for a smaller lens.This resolved the problem.No patient injury reported.Cause was reported as unknown.Additional information was requested but has not been provided to date.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -7.00/2.5/102 (sphere/cylinder/axis) implantable collamer lens into the patients right eye (od) on (b)(6)2023.Excessive vault was reported.On (b)(6) 2024 the lens was exchanged for a smaller lens.This resolved the problem.No patient injury reported.Cause was reported as unknown.Additional information was requested but has not been provided to date.

Brand Name
IMPLANTABLE COLLAMER DEVICE (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key19661340
Report Number2023826-2024-02825
Device Sequence Number6624116
Product Code QCB
UDI-Device Identifier00840311311965
UDI-Public00840311311965
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Model NumberVTICM5 13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/30/2024
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK; FOAM TIP PLUNGER (FTP), LOT# UNK; INJECTOR MODEL: MSI-PF, LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown